Discussions that mention methadone

Addiction & Recovery board


HANG IN THERE!!!! the withdrawals will pass. It may be rough for a bit , but better days are coming. If you should keep getting sick, talk to your doctor then, be honest with him. there are meds to help you with the nausea. Alot of people use a methadone based pain killer. THey get rid of the withdrawal symptoms and still help the pain issue. DOn't be afraid to talk to yuor doctor about this. Being on Vic's for a year - there is goin got be some addiction. I was at my gastro doc today. I've been on various painkiilers for 5 months now. currently I'm on MScontin 30 & Dilaudid for my pain issue. He told me when I'm pain free he will still have to "wean" me from the painkillers because I've built up a tolerance to them and will continue to do so. Ho said it takes about 1 month to 3 months to get over it. So hang in htere. It will take some time. Good Luck to you.